# SDR 000227

- Difficulty date: November 17, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N260
- Make and model: Emb EMB-145
- Aircraft time: 8,549 hours, 5,998 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Melted
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN.  AIR CONDITIONING DUCT MELTED DUE TO DUCT BLOWOFF.  RR'D THE AIR CONDITIONING DUCTS
